Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pimples on back, hips, and arms. Leaves red spot. What is the actual reason?

User rating for this question
Answered by

Practicing since : 2003
Answered : 345 Questions
Hello Doctor,
I am having red spots and pimples on my Back,Hips and Arms.Everyday when I get up I see a new acne/pimple arisen on my arms.Ina day or 2 the acne gets vanished btu leaves a red spot behind.
At present, the pimples/acne problem has reduced a lot to around 50% but the marks are going very slowly.

Can you please suggest what is the actual reason behind this ?And also if any suggestion you want to give.

I don't want to have antibiotics reguralarly.Is there any substitute to antibiotics?
Posted Sat, 15 Sep 2012 in Acne
Answered by Dr. Kruti 16 hours later

Thanks for posting your query.

I will be glad to be of assistance.

Acne can be very distressing. The main reason behind getting pigmentation following acne is picking on the acne i.e. scratching on the pimple. Please avoid it if you have that habit.

To treat the marks you need to apply glycolic acid 6 % cream on the face at night. Keep it overnight. Use it on alternate nights and apply Tretinoin cream on alternate nights on the face. Keep it overnight.

This will reduce the pigmentation and also treat any remaining acne.

Please let me know if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor